# SDR MASA2011042202480

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 18,172 hours, 14,441 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Spring
- Condition: Inoperative
- Location: Fire Exting
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY FIRE EXTINGUISHER SYS CONSDIERED INOP.  R & R FLAPPER SPRING.
